# SDR GTIA020677

- Difficulty date: May 15, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Suppressor
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - ENGINE NR 1 EXHAUST CASE NOISE SUPPRESSOR BULGED SKIN 4 TO 9 O'CLOCK POSITION AND FORWARD RING EXFOLIATED.  REMOVED T/R, 7 AREAS OF DELAMINATION IN PERFORATED SKIN 4 AREAS OF DELAMINATED IN OUTER SKIN, PIN AND PLUG REPAIRS.  REMOVED AND TREATED EXFOLIATED AREA.  REINSTALLED T/R.  (M)
